# SDR ASAA2016122719174

- Difficulty date: December 27, 2016
- Submitted: December 29, 2016
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 11,167 hours, 3,662 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED IN CRUISE FLIGHT. RECOVERED ON ITS OWN AFTER ABOUT 30 SECONDS. GROUNDED. BITE CK OF THE R/H FMC OK. IAW FIM 34-61 TASK 801, NO FAULTS NOTED OPS RESTORED OK. NO HISTORY 30 DAYS.
